Some inequalities for polynomials with real coefficients
Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 20-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_1_a3,
author = {V. I. Buslaev},
title = {Some inequalities for polynomials with real coefficients},
journal = {Doklady Akademii Nauk},
pages = {20--22},
year = {1975},
volume = {223},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a3/}
}
V. I. Buslaev. Some inequalities for polynomials with real coefficients. Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 20-22. http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a3/